# SDR HALA202001300019

- Difficulty date: January 30, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N492HA
- Make and model: Boeing 717-200
- Aircraft serial: 55181
- Aircraft time: 25,701 hours, 34,773 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Failed
- Location: Captain'S
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB -  CAPTAIN OXYGEN MASK LEAKING AT HEADSTRAP AND UNABLE TO BROADCAST ON ON VHF1 OR VHF2,MULTIPLE RESET ATTEMPTS UNSUCESSFUL // REPLACED FAULTY O2 MASK. LOG PAGE # 810474.
